# SDR SWAA2019011028092

- Difficulty date: November 26, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE CRACKED AT BS 663.  REPAIRED ANGLE IAW ER.
